MathSciNet Relay Station
MathSciNet bibliographic data
MR240731 53.04 (49.00)
Hermann, Robert A uniqueness theorem for minimal submanifolds. J. Differential Geometry 2 1968 191–195.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement